Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: CARL ZEISS MEDITEC AG OPMI DRAPES STERILE; DRAPE, SURGICAL
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
CARL ZEISS MEDITEC AG OPMI DRAPES STERILE; DRAPE, SURGICAL
Model Number
306070-0000-000
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
07/21/2021
Type of Reportable Event
Malfunction
Event or Problem Description
During case set up a bug was discovered in the microscope drape.The whole field was contaminated and broken down.Case was not started.Drape and packaging saved to give to quality.Pictures attached.Drape and packaging saved.
New Search
Submit an Adverse Event Report
Brand Name
OPMI DRAPES STERILE
Common Device Name
DRAPE, SURGICAL
Manufacturer
(Section D)
CARL ZEISS MEDITEC AG
5160 hacienda drive
dublin CA 94568
MDR Report Key
12286924
Report Number
12286924
Device Sequence Number
14412716
Product Code
KKX
UDI-Device Identifier
04049539101204
UDI-Public
(01)04049539101204(10)D192562(17)240928(241)3060700000000
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
07/22/2021
Report Date
(Section F)
07/22/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
306070-0000-000
Device Lot Number
D192562
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
08/06/2021
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
08/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Date Report Sent to FDA
07/22/2021